Top Care Acetaminophen
Sale price valid from 9/5/2019 - 3/4/2020.
Buy now and save $1.00 each.
Acetaminophen, Extra Strength, 500 mg, Caplets
Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Pain relief. Pain reliever/fewer reducer. For adults. Contains no aspirin. Quality guaranteed. Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil Healthcare LLC, distributor of Extra Strength Tylenol Caplets). Questions or comments? 1-888-423-0139. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.